PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Congruence covers of triangular modular curves and their Galois groups

Volume 175 / 2016

Luiz Kazuo Takei Acta Arithmetica 175 (2016), 101-117 MSC: Primary 11G18; Secondary 11F06. DOI: 10.4064/aa8097-6-2016 Published online: 15 September 2016

Abstract

This article computes the Galois groups of congruence covers arising in the context of certain hyperbolic triangle groups. As a consequence of this computation, the genus of the respective curves is deduced.

Authors

  • Luiz Kazuo TakeiDepartment of Mathematics
    John Abbott College
    21 275 Lakeshore Road
    Sainte-Anne-de-Bellevue, Québec, H9X 3L9 Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image